# SDR 2022F00048

- Difficulty date: January 16, 2022
- Submitted: February 15, 2022
- Operation: General aviation
- Aircraft: XAAMA
- Make and model: Boeing 737-8
- Aircraft serial: 36700
- Aircraft time: 37,237 hours, 13,549 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Part number: BACC2A4B00321CG
- Condition: Out Of Adjust
- Location: Elevator
- Part time: 37,237 hours, 13,549 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING FLIGHT, FUSELAGE VIBRATION WHWN THRUST REDUCTION, MAITENANCE PERSONNEL PERFORMED AN AIRFRAME VIBRATION, CONDITIONAL INSPECTION TO AICRAFT, DETECTING THE ELEVATOR CABLES WITH LACK OF ADJUSTMENT, THE RIGGING ON ELEVATOR CABLES WERE PERFORMED, TESTED CORRECT.
